The implications of variable remigration intervals for the assessment of population size in marine turtles

Hays, Graeme C. 2000, The implications of variable remigration intervals for the assessment of population size in marine turtles, Journal of theoretical biology, vol. 206, no. 2, pp. 221-227.

Attached Files
Name Description MIMEType Size Downloads

Title The implications of variable remigration intervals for the assessment of population size in marine turtles
Author(s) Hays, Graeme C.
Journal name Journal of theoretical biology
Volume number 206
Issue number 2
Start page 221
End page 227
Total pages 7
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2000-09-21
ISSN 0022-5193
1095-8541
Language eng
Field of Research 069999 Biological Sciences not elsewhere classified
Socio Economic Objective 970106 Expanding Knowledge in the Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30058262

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 54 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 25 Nov 2013, 13:37:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.